Skip to Content
Some medicines may cause a decrease in your
desire for sex or in your body's ability to make sex pleasurable (such as vaginal
dryness or inability to have an erection). These medicines include:
If you are taking a prescription medicine and think it might be
interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another
medicine that does not have these side effects.
Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.
ByHealthwise StaffPrimary Medical ReviewerAnne C. Poinier, MD - Internal MedicineE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerCarla J. Herman, MD, MPH - Geriatric Medicine
Current as ofJanuary 5, 2016
Current as of:
January 5, 2016
Anne C. Poinier, MD - Internal Medicine & E. Gregory Thompson, MD - Internal Medicine & Carla J. Herman, MD, MPH - Geriatric Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
© Copyright 2016 Rush-Copley Medical Center • 2000 Ogden Avenue; Aurora, IL 60504
Main: 630-978-6200 • Physician Referral & Information: 630-978-6700 or 866-4COPLEY (866-426-7539)